# SDR MWEA020725

- Difficulty date: December 7, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 40,194 hours, 42,226 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 88113129
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S ALTIMETER INOP.  --  REMOVED AND REPLACED ALTIMETER.
